# SDR 96ZZZX3978

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244117
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING ACTIVATED AFTER TAKEOFF.  REPLACED THE NR 3 ENGINE, 13TH STAGE SADDLE DUCT PER MM 72-00.
